# SDR USAA040843

- Difficulty date: November 7, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, .1250 INCH CRACKS, LOWER SURFACE AFT ROW OF RIVET, NR 5 SLAT IB TRACK AREA.  INSTALLED DOUBLER IAW SRM 57-43-01, FIG 206.
